# SDR ASAA2015030310852

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 21,637 hours, 6,833 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN JUST INBD OF STABILIZER STA 129.5 APPROXIMATELY 8.75' AFT OF FWR SPAR.  CRACK IS APPROX 0.765' LONG.  ACFT GROUNDED.  REPAIRED CRACKED SKIN AT LT STABILIZER LOWER SKIN STABILIZER STA 12935, 8.75" AFT OF FWD SPAR AND 17" AFT OF FWD SPAR IAW SRM 55-10-01-2R-11.  REPAIR IS CAT B AND REQ REINSPECT AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH 9000 FLIGHT CYCLE INTERVAL.  REPAIR IS ON "AT TASK" ITEM,  COMPLETED MIG 57 ATTACHED.
